0
Q:

I accidentally gave my dog two HeartGard treatments in one month, what do I do?

Tags:
Write a comment...

2 Answers

0
Honestly, there's not much you can do. The extra dose *shouldn't* hurt your dog, although we certainly wouldn't recommend making extra doses a regular occurrence. Try to keep an eye out for any negative side effects that may be occurring due to the extra dose. Things to look out for include: vomiting, diarrhea, excessive panting, excessive thirst, rapid heart beat, shivering, weakness, facial swelling, hives, shock, and seizures. If any of these things occur, or even if you're just worried, call your vet! That's what your vet is there for. To avoid having your dog get extra doses, consider signing up for email reminders. You can sign up directly through HeartGard or use a generic reminder service like Pet Meds Reminder Service. more
shibasource.com
Write a comment...
Thanks for your feedback!

Related Videos

0

According to the Merial website, toxicity occurs at 10x the recommended dose in sensitive collies (I think collies are more sensitive to Ivermectin in general).

Write a comment...

Not the answer you're looking for? Try asking your own question.

Related Experts

1. Amy Turman
Dog expert
16
...